I had a nuclear stress test, was unable to do the treadmill so I was injected to make my heart pump faster. During the test I had a bad reaction, hyperventilated and eyes rolled in back of my head and then after it was over my left leg was twisted inwards while trying to walk. That soon went away but the next night my speech was slurred and that has been a month ago now. Has anyone ever had this reaction? My body functions and gait are normal, just this very bad speech problem.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.